Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hard tiny pink raised bumps appeared on stomach. Tested negative for HIV. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hello I have very small tiny pink raised bumps on my stomach they do not itch and they are hardly visible but when I rub my hand accross my stomach I can feel them what could it be? I have been tested for HIV three times since I have been exposed on sept 30 0000 and all results came back negative and the last time I was tested was on the 1st of December , can you please help me? Also my studio has had recent bed bug activity but we have sprayed my studio down.
Posted Sun, 6 Jan 2013 in HIV and AIDS
Answered by Dr. Sudarshan 2 hours later
Thanks for writing in.
The condition you are describing can be insect bite,purpura ,tinea corporis etc.

Also I would like to know-

Is there any pain/itching over the area?

Any other health issues/drugs or trauma?

Can u upload photos of the affected area?
Photos can help a lot in predicting the condition.
Answer the questions and upload the photographs to help you better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor